Alert archive / Pennsylvania / Flash Flood Warnings in 2015
Flash Flood Warning 22, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jun 15, 2015, 8:13 PM EDT for Indiana County, Westmoreland County, Pennsylvania. It was in force for 12 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2015, 8:13 PM EDT (00:13 UTC)
- Expired
- Jun 16, 2015, 8:19 AM EDT
- In force
- 12 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Indiana County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 84 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 10:41 PM EDT | FLASH FLOOD | Saltsburg, PA | ROUTE 981 IS WASHED OUT IN BELL TOWNSHIP |
| Jun 16, 8:15 AM EDT | HEAVY RAIN 1.25 | Brush Valley, PA | 12 HOUR RAINFALL REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 148 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 0.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
256
WGUS51 KPBZ 160013
FFWPBZ
PAC063-129-160245-
/O.NEW.KPBZ.FF.W.0022.150616T0013Z-150616T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
813 PM EDT MON JUN 15 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
EAST CENTRAL WESTMORELAND COUNTY IN SOUTHWESTERN PENNSYLVANIA...
* UNTIL 1045 PM EDT
* AT 812 PM EDT...DOPPLER RADAR INDICATED A GROUP OF THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HOMER CITY...BLAIRSVILLE...DERRY...BLACK LICK...AVONMORE...
SALTSBURG...WEST LEBANON...NEW FLORENCE...NEW ALEXANDRIA...
SEWARD...BOLIVAR...VINTONDALE...ARMAGH...SLICKVILLE...
JACKSONVILLE...LUCERNE MINES AND BRUSH VLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4034 7901 4021 7911 4045 7957 4049 7946
4052 7946 4064 7935 4050 7891
$$
TAX4 follow-up statements
760
WGUS51 KPBZ 160228
FFWPBZ
PAC063-129-160745-
/O.EXT.KPBZ.FF.W.0022.000000T0000Z-150616T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1028 PM EDT MON JUN 15 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHERN INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
EAST CENTRAL WESTMORELAND COUNTY IN SOUTHWESTERN PENNSYLVANIA...
* UNTIL 345 AM EDT
* AT 1027 PM EDT...DOPPLER RADAR INDICATED A CLUSTER OF
THUNDERSTORMS PRODUCING HEAVY RAIN MOVING ACROSS THE WARNED AREA.
RAINFALL AMOUNTS OF THREE TO FIVE INCHES OF RAIN HAVE FALLEN SINCE
LAST EVENING. FLASH FLOODING IS ALREADY OCCURRING. ONE TO TWO
INCHES OF ADDITIONAL RAINFALL ARE EXPECTED IN THE NEXT HOUR OR
TWO. FLASH FLOODING IS ALREADY OCCURRING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HOMER CITY...BLAIRSVILLE...DERRY...BLACK LICK...AVONMORE...
SALTSBURG...WEST LEBANON...NEW FLORENCE...NEW ALEXANDRIA...
SEWARD...BOLIVAR...VINTONDALE...ARMAGH...SLICKVILLE...
JACKSONVILLE...LUCERNE MINES AND BRUSH VLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4034 7901 4021 7911 4045 7957 4049 7946
4052 7946 4064 7935 4050 7891
$$
TAX179
WGUS51 KPBZ 160732
FFWPBZ
PAC063-129-161045-
/O.EXT.KPBZ.FF.W.0022.000000T0000Z-150616T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
331 AM EDT TUE JUN 16 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHERN INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
EAST CENTRAL WESTMORELAND COUNTY IN SOUTHWESTERN PENNSYLVANIA...
* UNTIL 645 AM EDT
* AT 331 AM EDT...LOCAL LAW ENFORCEMENT REPORTED NUMEROUS ROAD
CLOSURES AND OTHER FLOOD RELATED PROBLEMS ACROSS THE WARNED AREA.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1.5 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4034 7901 4021 7911 4045 7957 4049 7946
4052 7946 4064 7935 4050 7891
$$856
WGUS51 KPBZ 161022
FFWPBZ
PAC063-129-161345-
/O.EXT.KPBZ.FF.W.0022.000000T0000Z-150616T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
621 AM EDT TUE JUN 16 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHERN INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
EAST CENTRAL WESTMORELAND COUNTY IN SOUTHWESTERN PENNSYLVANIA...
* UNTIL 945 AM EDT
* AT 621 AM EDT...LOCAL LAW ENFORCEMENT REPORTED NUMEROUS ROAD
CLOSURES AND OTHER FLOOD RELATED PROBLEMS ACROSS THE WARNED AREA.
ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH IS POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4034 7901 4021 7911 4045 7957 4049 7946
4052 7946 4064 7935 4050 7891
$$902
WGUS71 KPBZ 161219
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
819 AM EDT TUE JUN 16 2015
PAC063-129-161228-
/O.CAN.KPBZ.FF.W.0022.000000T0000Z-150616T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INDIANA PA-WESTMORELAND PA-
819 AM EDT TUE JUN 16 2015
...THE FLASH FLOOD WARNING FOR SOUTHERN INDIANA AND EAST CENTRAL
WESTMORELAND COUNTIES IS CANCELLED...
FLOOD WATERS CONTINUE TO RECEDE...AND ARE NO LONGER EXPECTED TO POSE
A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 4034 7901 4021 7911 4045 7957 4049 7946
4052 7946 4064 7935 4050 7891
$$
34What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 4:21 PM EDT, 3 hours 52 minutes earlier.
Area forecast discussion, Jun 15, 4:21 PM EDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
421 PM EDT MON JUN 15 2015
.SYNOPSIS...
PERSISTENT WARMTH AND HUMIDITY WITH PERIODIC SHOWER AND
THUNDERSTORM CHANCES ARE EXPECTED THROUGH THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
CONVECTIVE DEVELOPMENT IS BECOMING FOCUSED IN THE NEAR TERM ALONG
ORGANIZING OUTFLOW ACROSS THE I-80 CORRIDOR. SUFFICIENT
INSTABILITY AND SHEAR WOULD SEEM TO AID THIS IN PROPAGATING SLOWLY
EAST-SOUTHEASTWARD THROUGH THE EARLY EVENING HOURS...WHILE
ACTIVITY ELSEWHERE WILL FIND DIFFICULTY ORGANIZING THROUGH THE
EVENING OWING MOSTLY TO THE LACK OF A FOCUSING MECHANISM.
MODEL PWAT VALUES CONTINUE TO LINGER NEAR 2 INCHES...AND IN
FACT...AHEAD OF A SOUTHEASTWARD SLINKING SHORT WAVE TROUGH...MAY
EVEN SECONDARILY INCREASE OVERNIGHT INTO TUESDAY MORNING. THIS
WAVE IS SET TO MAKE A DENT INTO THE RIDGE OVER THE AREA. WHILE
INSTABILITY WILL START TO WANE AS IT APPROACHES BY MORNING...AMPLE
MOISTURE WILL REMAIN ALONG WITH SUFFICIENT SUPPORT FOR WARM RAIN
PROCESSES TO EXACERBATE THE RECENT RAINFALL SITUATION. THE FLASH
FLOOD WATCH THAT HAS BEEN IN EFFECT WILL CONTINUE THROUGH MORNING
AS THIS WAVE SLOWLY TRACKS THROUGH THE AREA DURING THE INTERVAL.
FRIES
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
CONVECTION IS EXPECTED TO CONTINUE THROUGH TUESDAY BEFORE THE
FRONT FINALLY SETTLES SOUTHWARD...TO WHAT EXTENT CAN STILL BE
DISPUTED. IN GENERAL...STAYED WITH THE LESS DECISIVE NAM SOLUTION
AND RETAINED POPS NORTHWARD FOR TUESDAY...AND AGAIN WEDNESDAY WHEN
THE BOUNDARY IS RETURNED NORTHWARD AS A WARM FRONT I RESPONSE TO
UPSTREAM TROUGHING. THAT SYSTEMS COLD FRONT IS PROJECTED FOR
THURSDAY PASSAGE...POPS FOR WHICH WERE INCREASED TO LIKELY NUMBERS
AS THEY WERE FOR WEDNESDAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE LONG TERM PERIOD WILL CONTINUE TO FEATURE PERSISTENT SEASONAL
WARMTH...HUMIDITY...AND PRECIP CHANCES AS A SERIES OF DISTURBANCES
CROSS A FLAT EASTERN CONUS RIDGE. GIVEN TIMING ISSUES WITH
INDIVIDUAL SHORTWAVES...A PERSISTENCE FORECAST SEEM PRUDENT AND
FEW CHANGES WERE MADE...OR NEEDED AS PER THE LATEST WPC GUIDANCE
AND MOS TRENDS.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SCATTERED THUNDERSTORMS WILL DEVELOP ONCE AGAIN THIS AFTERNOON...AND
HAVE KEPT VCTS MENTION IN THE TAFS. OVERNIGHT...ADDITIONAL
RAINFALL WILL MOVE IN FROM THE NORTH AND SHOULD AFFECT ALL
TERMINALS. IFR CEILINGS ARE EXPECTED BY SUNRISE AT ALL SITES
EXCEPT MGW/ZZV...WHERE CEILINGS SHOULD DROP TO LOW MVFR. SIMILAR
TO THE LAST SEVERAL DAYS...CEILINGS ARE NOT LIKELY TO RETURN TO
VFR UNTIL LATE MORNING INTO THE EARLY AFTERNOON WHEN DAYTIME
HEATING ALLOWS CLOUDS TO SCATTER OUT.
.OUTLOOK.../TUESDAY THROUGH SATURDAY/...
RESTRICTION CHANCES WILL CONTINUE THROUGH MUCH OF THE PERIOD
BETWEEN MORNING FOG AND AFTERNOON/EVENING SCATTERED THUNDERSTORMS.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OHZ039>041-
048>050-057>059-068-069.
PA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR PAZ007>009-
013>016-020>023-029-031-073>076.
WV...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR WVZ001>004-012-
021-022.
&&Hazardous weather outlook, Jun 15, 12:56 AM EDT, 19 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 1256 AM EDT MON JUN 15 2015 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021-022-160500- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- 1256 AM EDT MON JUN 15 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 15, 2:35 PM EDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
235 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLASH FLOOD BLAIRSVILLE 40.43N 79.26W
06/15/2015 INDIANA PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED
&&
EVENT NUMBER PBZ1501881
TGREENLocal storm report, Jun 15, 2:51 PM EDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
251 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM TSTM WND DMG 1 SSE LINCOLN 40.28N 79.85W
06/14/2015 ALLEGHENY PA NWS STORM SURVEY
TREES DOWN
&&
EVENT NUMBER PBZ1501882Local storm report, Jun 15, 3:07 PM EDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
307 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND DMG CHICORA 40.95N 79.74W
06/14/2015 BUTLER PA 911 CALL CENTER
TREES DOWN
0735 PM TSTM WND DMG MORROWS CORNER 40.91N 79.54W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
TREES AND WIRES DOWN WASHINGTON TWP
0750 PM TSTM WND DMG KITTANNING 40.83N 79.52W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
TREES AND WIRES DOWN
0755 PM TSTM WND DMG WEST SUNBURY 41.01N 79.90W
06/14/2015 BUTLER PA 911 CALL CENTER
TREES DOWN ACROSS CENTRAL AND NORTHERN BUTLER COUNTY.
0755 PM TSTM WND DMG 2 N FORD CITY 40.80N 79.53W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
TREES AND WIRES DOWN
0815 PM FLASH FLOOD MORROWS CORNER 40.91N 79.54W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
RIDGE ROAD WASHED OUT AND CLOSED
0820 PM TSTM WND DMG 1 ESE NORTH WASHINGTON 40.52N 79.57W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
TREE DOWN ON BEAVER RUN RD
0820 PM TSTM WND DMG 1 NNW NORTH WASHINGTON 40.55N 79.61W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
TREE DOWN ON PINE RUN RD
0830 PM FLASH FLOOD MORROWS CORNER 40.91N 79.54W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
RIDGE ROAD WASHED OUT AND CLOSED
0834 PM TSTM WND DMG HANOVERTON 40.76N 80.94W
06/14/2015 COLUMBIANA OH LAW ENFORCEMENT
TREES DOWN
0900 PM TSTM WND DMG 3 W BEAVER FALLS 40.76N 80.38W
06/14/2015 BEAVER PA 911 CALL CENTER
TREES AND WIRES DOWN ACROSS CHIPEWA TWP.
0900 PM TSTM WND DMG 2 SSE DARLINGTON 40.79N 80.41W
06/14/2015 BEAVER PA 911 CALL CENTER
TREE DOWN BLOCKING OLD DARLINGTON RD
0905 PM TSTM WND DMG BEAVER FALLS 40.76N 80.32W
06/14/2015 BEAVER PA 911 CALL CENTER
TREES AND POWER LINES DOWN
0910 PM TSTM WND DMG NEW BRIGHTON 40.74N 80.31W
06/14/2015 BEAVER PA 911 CALL CENTER
TREES AND WIRES DOWN
0916 PM TSTM WND DMG 1 SSE LINCOLN 40.28N 79.85W
06/14/2015 ALLEGHENY PA NWS STORM SURVEY
TREES DOWN
0930 PM TSTM WND DMG 1 WSW BROADVIEW 40.61N 79.78W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
WIRES DOWN AT 142 DAYS RUN RD
0947 PM TSTM WND DMG DERRY 40.33N 79.30W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
TREES AND POWER LINES DOWN IN DERRY TWP.
0948 PM TSTM WND DMG IRWIN 40.33N 79.70W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN NEAR TOWN.
0949 PM FLASH FLOOD OVERBROOK 40.39N 79.99W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
ROUTE 51 CLOSED DUE TO FLASH FLOODING
0949 PM FLASH FLOOD 1 SW OVERBROOK 40.38N 80.00W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
ROUTE 88 FLOODED AND CLOSED AT MCNEILLY RD
0953 PM TSTM WND DMG GREENSBURG 40.31N 79.54W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
SOME TREES AND POWER LINES REPORTED DOWN.
0955 PM FLASH FLOOD BRENTWOOD 40.37N 79.98W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
CLAIRTON BLVD FLOODED WITH CARS STALLED.
0959 PM FLASH FLOOD DRAVOSBURG 40.35N 79.89W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
VEHICLES STUCK IN FLASH FLOOD WASHINGTON AVE AT CURRY
HOLLOW RD
1000 PM FLASH FLOOD OVERBROOK 40.39N 79.99W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
4 TO 5 FEET OF WATER ON ROUTE 51. ALL HAVE BEEN RESCUED
WITH NO INJURIES
1005 PM FLASH FLOOD HAYS 40.39N 79.93W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
EAST CARSON FLOODED AND CLOSED AT GLASS RUN RD.
1015 PM TSTM WND DMG BEECHVIEW 40.41N 80.03W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
TREES AND WIRES DOWN ON BANKSVILLE RD
1015 PM TSTM WND DMG 2 NE WESTLAND 40.29N 80.25W
06/14/2015 WASHINGTON PA 911 CALL CENTER
TREES AND WIRES DOWN
1016 PM FLASH FLOOD WHITEHALL 40.36N 79.99W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
ROUTE 51 CLOSED DUE TO FLASH FLOOD
1020 PM FLASH FLOOD 1 E EMBLEM 40.32N 79.77W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
PARK HILL ROAD CLOSED DUE TO FLASH FLOOD
1025 PM FLASH FLOOD 1 W CHERRY LANE 40.57N 79.58W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
ROUTE 66 AT ROUTE 819 CLOSED DUE TO FLASH FLOOD
1030 PM TSTM WND DMG 2 NW EAST MARIANNA 40.03N 80.12W
06/14/2015 WASHINGTON PA 911 CALL CENTER
TREES AND WIRES DOWN ON MONTGOMERY ROAD
1040 PM FLASH FLOOD 2 W LONDON 41.14N 80.18W
06/14/2015 MERCER PA 911 CALL CENTER
OLD ASH ROD CLOSED AT ROUTE 208 DUE TO FLOODING
1041 PM FLASH FLOOD 1 SW BYERLY 40.34N 79.78W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
COLONIAL MANOR RD CLOSED AT PARKER DR DUE TO FLOODING
1056 PM TSTM WND DMG 2 NE MASONTOWN 39.87N 79.88W
06/14/2015 FAYETTE PA 911 CALL CENTER
NUMEROUS TREES REPORTED DOWN THROUGHOUT GERMAN
TOWNSHIP.
1115 PM FLASH FLOOD 1 WSW BROADVIEW 40.60N 79.79W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
INTERSECTION OF BAILEYS RUN ROAD AND SPRUCE LANE CLOSED
DUE TO FLOODING
1115 PM FLASH FLOOD 1 W GLASSMERE 40.58N 79.79W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
PEACHTREE LANE AT BUTLER LOGAN ROAD IS CLOSED DUE TO
FLOODING.
1122 PM FLASH FLOOD 1 E BALDWIN 40.37N 79.95W
06/14/2015 ALLEGHENY PA TRAINED SPOTTER
WILLETT ROAD AND STREETS RUN ROAD CLOSED DUE TO
FLOODING
1245 AM FLASH FLOOD BLAIRSVILLE 40.43N 79.26W
06/15/2015 INDIANA PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED
0112 AM FLASH FLOOD 2 NE BLACKHAWK 40.73N 80.43W
06/15/2015 BEAVER PA 911 CALL CENTER
DEHAVEN ROAD IN SOUTH BEAVER TOWNSHIP CLOSED DUE TO
FLOODING
0113 AM FLASH FLOOD 1 N DARLINGTON 40.82N 80.42W
06/15/2015 BEAVER PA 911 CALL CENTER
HANEY ROAD AT THE INTERSECTION OF RT 551 WAS CLOSED
0130 AM FLASH FLOOD SLIPPERY ROCK 41.07N 80.06W
06/15/2015 BUTLER PA SOCIAL MEDIA
SLIPPERY ROCK CREEK OUT OF ITS BANKS NEAR SLIPPERY ROCK
CAMPGROUND
0246 AM FLASH FLOOD YOUNGWOOD 40.24N 79.58W
06/15/2015 WESTMORELAND PA 911 CALL CENTER
3RD ST AND WASHINGTON ST FLOODED.
0246 AM FLASH FLOOD LIGONIER 40.24N 79.24W
06/15/2015 WESTMORELAND PA 911 CALL CENTER
DARLINGTON ROAD FLOODED. IN ADDITION... AN UNOCCUPIED
VEHICLE WAS STUCK IN FLOODED ROADWAY... OLD RT 119... IN
HEMPFIELD TOWNSHIP
0300 AM FLASH FLOOD KINGSTON 40.29N 79.34W
06/15/2015 WESTMORELAND PA 911 CALL CENTER
PENNDOT IS REMOVING DEBRIS FROM FLOODING USING SNOW
PLOWS ON STATE ROUTE 30 NEAR ROUTE 217. IN ADDITION... A
ROCK SLIDE PARTIALLY BLOCKED THE ROADWAY ON BETHEL
CHURCH ROAD.
0301 AM FLASH FLOOD 1 SW SOUTH GREENSBURG 40.27N 79.56W
06/15/2015 WESTMORELAND PA 911 CALL CENTER
2 OCCUPIED VEHICLES IN THE WATER. INTERSECTION OF STATE
ROUTE 119 AND WILLOW CROSSING ROAD
0450 AM FLASH FLOOD WEST TARENTUM 40.59N 79.78W
06/15/2015 ALLEGHENY PA 911 CALL CENTER
DAYS RUN ROAD AND BAILEYS RUN ROAD FLOODED
0453 AM FLASH FLOOD LATROBE 40.31N 79.38W
06/15/2015 WESTMORELAND PA 911 CALL CENTER
STATE ROUTE 982 CLOSED BETWEEN SR 30 AND MISSION ROAD.
0600 AM HEAVY RAIN BUTLER 40.86N 79.90W
06/15/2015 M4.12 INCH BUTLER PA PUBLIC
24 HOUR RAINFALL
0652 AM HEAVY RAIN 1 WSW MONESSEN 40.15N 79.89W
06/15/2015 M1.69 INCH WESTMORELAND PA TRAINED SPOTTER
RAINFALL SINCE 06/14 7PM.
0748 AM HEAVY RAIN CANONSBURG 40.26N 80.19W
06/15/2015 M2.80 INCH WASHINGTON PA NWS EMPLOYEE
24 HOUR RAINFALL REPORT.
0844 AM HEAVY RAIN BYESVILLE 39.97N 81.54W
06/15/2015 M1.25 INCH GUERNSEY OH TRAINED SPOTTER
12 HOUR RAINFALL AMOUNT.
0900 AM HEAVY RAIN MOUNT LEBANON 40.37N 80.05W
06/15/2015 M3.30 INCH ALLEGHENY PA PUBLIC
24 HOUR RAINFALL AMOUNT
0922 AM HEAVY RAIN 3 N BUTLER 40.91N 79.90W
06/15/2015 M2.75 INCH BUTLER PA PUBLIC
0937 AM HEAVY RAIN PENN HILLS 40.48N 79.83W
06/15/2015 M1.90 INCH ALLEGHENY PA TRAINED SPOTTER
0955 AM HEAVY RAIN EAST LIVERPOOL 40.63N 80.57W
06/15/2015 M2.75 INCH COLUMBIANA OH TRAINED SPOTTER
24 HOUR RAINFALL.
&&
EVENT NUMBER PBZ1501871 PBZ1501830 PBZ1501831 PBZ1501828 PBZ1501832
PBZ1501829 PBZ1501833 PBZ1501834 PBZ1501838 PBZ1501870 PBZ1501835
PBZ1501839 PBZ1501836 PBZ1501837 PBZ1501882 PBZ1501852 PBZ1501877
PBZ1501878 PBZ1501840 PBZ1501841 PBZ1501879 PBZ1501842 PBZ1501843
PBZ1501844 PBZ1501845 PBZ1501846 PBZ1501854 PBZ1501847 PBZ1501848
PBZ1501849 PBZ1501855 PBZ1501850 PBZ1501851 PBZ1501880 PBZ1501853
PBZ1501856 PBZ1501857 PBZ1501881 PBZ1501858 PBZ1501859 PBZ1501860
PBZ1501861 PBZ1501862 PBZ1501863 PBZ1501864 PBZ1501865 PBZ1501866
PBZ1501876 PBZ1501867 PBZ1501868 PBZ1501869 PBZ1501872 PBZ1501873
PBZ1501874 PBZ1501875
XXLocal storm report, Jun 15, 3:58 PM EDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
358 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM TSTM WND DMG HANOVERTON 40.76N 80.94W
06/14/2015 COLUMBIANA OH TRAINED SPOTTER
NUMEROUS TREES DOWN. SOME ONTO HOUSES.
&&
EVENT NUMBER PBZ1501883
XXSpecial weather statement, Jun 15, 5:40 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 540 PM EDT MON JUN 15 2015 PAZ013-014-152215- LAWRENCE-BUTLER- 540 PM EDT MON JUN 15 2015 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL BUTLER AND EASTERN LAWRENCE COUNTIES... AT 539 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEW CASTLE...MOVING SOUTHEAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NEW CASTLE...NEW CASTLE NORTHWEST...PROSPECT...PLAIN GROVE TOWNSHIP...WEST LIBERTY...HARLANSBURG...PORTERSVILLE...WEST SUNBURY...ROSE POINT PARK...MORAINE STATE PARK...COOPER'S LAKE CAMPGROUND AND MCCONNELLS MILL. THIS INCLUDES INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 91 AND 106. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4100 7986 4083 8009 4101 8036 4110 8026 TIME...MOT...LOC 2139Z 303DEG 20KT 4104 8025 TAX
Local storm report, Jun 15, 6:11 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
611 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM FLASH FLOOD 1 ENE MCCOYS CORNERS 41.14N 80.08W
06/15/2015 MERCER PA PUBLIC
ROUTE 173 HAS FLOODED SOUTH OF GROVE CITY
&&
EVENT NUMBER PBZ1501884
FRIESThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:43 PM EDT | Special Weather Statement | PBZ | Beaver | 47 min |
| Jun 15, 8:56 PM EDT | Flash Flood Warning | PBZ | Beaver, Butler, Lawrence | 3 hr |
| Jun 15, 9:13 PM EDT | Special Weather Statement | PBZ | Lawrence | 47 min |
| Jun 15, 10:07 PM EDT | Flash Flood Warning | PBZ | Allegheny, Beaver, Washington, Westmoreland | 10 hr |
| Jun 16, 6:14 AM EDT | Areal Flood Warning | PBZ | Beaver, Butler, Lawrence | 15 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.